# SDR SWAA2023022088624

- Difficulty date: January 5, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 111.10; 4TH VERTICAL STIFFENER IS CRACKED.<[01] HFEC REQUEST TO VERIFY CRACK ON L/H HORIZONTAL STAB INSPAR RIB AT STAB. STA. 111.10 4TH VERTICAL STIFFENER;[02] VERIFIED CRACK IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 TOOL# IS000680 CAL. DUE 04/2023.;[03] REMOVED THE DAMAGED PART AT LH HORIZONTAL STABILIZER STA 111.10 RIB 4HT VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[04] HFEC REQUEST ON THE CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.;[07] FABRICATED REPAIR PARTS (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) SHIM FROM 7075 T6 0.040' CLAD LOT# 1463598-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4 OK TO PRIME.;[08] PERFORMED GVI OF ALL AREAS WITHIN THE REPAIR AREA; NO DEFECTS NOTED; IAW SRM 55-10-09-2R-4.;[09] VERIFIED CORRECTIVE ACTIONS 7 AND 8.;[10] PRIMED REPAIR PARTS AND COMMON AREA IAW SRM 55-10-09-2R-4 OK TO INSTALL.;[11] VERIFIED CORRECTIVE ACTION 10.;[12] INSTALLED REPAIR PARTS AT LH HORIZONTAL STABILIZER STA 111.10 RIB 4TH VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[13] VERIFIED CORRECTIVE ACTION 12.;[14] VERIFIED COMPLETION.
